MAUDE Adverse Event Report: ABBOTT MEDICAL ENSITE¿ X AMPLIFIER; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ABBOTT MEDICAL ENSITE¿ X AMPLIFIER; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number ENSITE-AMP-02
Medical Device Problem Codes Communication or Transmission Problem (2896); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
During a pvi atrial fibrillation (af) and cti atrial flutter procedure (afl), communication issues with the amplifier resulted in the cancellation of the procedure.It was noted that the tactisys quartz was flashing green and red on the reset button.It was suspected there was an issue with the connection port on the ensite x amplifier.The pvi af portion of the procedure was completed successfully using pfa.The cti afl portion of the procedure was postponed.There were no adverse consequences to the patient.
 
Additional Manufacturer Narrative
Additional information: b5, d9, g3, h2, h3, h6.Additional information received confirmed that this is a duplicate event.This has been reported previously in manufacturing reference (b)(4).Based on the information provided to abbott and the investigation performed, the reported event was able to be confirmed, and the root cause was attributed to electrical open to the ablation channels between the ampere connect port assembly and the front plane.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformances associated with the reported event were identified.
 
Event or Problem Description
Additional information received confirmed that this is a duplicate event.This has been reported previously in manufacturing reference (b)(4).During a pvi atrial fibrillation (af) and cti atrial flutter procedure (afl), communication issues with the amplifier resulted in the cancellation of the procedure.It was noted that the tactisys quartz was flashing green and red on the reset button.It was suspected there was an issue with the connection port on the ensite x amplifier.The pvi af portion of the procedure was completed successfully using pfa.The cti afl portion of the procedure was postponed.There were no adverse consequences to the patient.

Brand Name
ENSITE¿ X AMPLIFIER
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ABBOTT MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ABBOTT MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
wendy mccarty
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key24058227
Report Number2184149-2026-00007
Device Sequence Number18610678
Product Code DQK
UDI-Device Identifier05415067034755
UDI-Public(01)05415067034755(10)10546285
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberENSITE-AMP-02
Device Catalogue NumberENSITE-AMP-02
Device Lot Number10546285
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2025
Supplement Date Received by Manufacturer01/29/2026
Initial Report FDA Received Date01/13/2026
Supplement Report FDA Received Date02/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/10/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age80 YR
Patient SexFemale
Patient Weight105 KG
Patient EthnicityNon Hispanic
Patient RaceWhite